# SDR 481749002

- Difficulty date: April 24, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N718H
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258040
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 522901034
- Part serial: 3105
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AUTOPILOT TRIM WHEEL WOULD NOT TRIM AIRCRAFT AS COMMANDED.  PROBLEM WAS CAUSED BY THE AUTOPILOT COMPUTER.  THERE WAS NO EMERGENCY ACTIONS REQUIRED.
